MathSciNet Relay Station
MathSciNet bibliographic data
MR2918389 34K09 (34G25 34K20)
Vrabie, Ioan I. Nonlinear retarded evolution equations with nonlocal initial conditions. Dynam. Systems Appl. 21 (2012), no. 2-3, 417–439.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement